# SDR A6WA200940455

- Difficulty date: July 26, 2009
- Submitted: August 21, 2009
- Operation: Air carrier
- Aircraft: N423AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7636
- Aircraft time: 17,115 hours, 15,637 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Crossbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER RADIUS OF CROSSBEAM AT FS 280.00, LBL 9.00, WL 72.00 IS CRACKED.  REPAIR  CARRIED OUT IAW REO 601R-53-11-171.  (K)
